# SDR RAAA00B2033

- Difficulty date: June 4, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,914 hours, 42,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND PROXIMITY LIGHT INOP AT SEAT ROW 2.  REPLACED BATTERY, OPS CHECK GOOD PER RAA ECO 86 - 26. .
